TTP-HUS associated with sunitinib.

@article{Choi2008TTPHUSAW,
  title={TTP-HUS associated with sunitinib.},
  author={Moon Ki Choi and Jung Yong Hong and Jun Ho Jang and Ho-yeong Lim},
  journal={Cancer research and treatment : official journal of Korean Cancer Association},
  year={2008},
  volume={40 4},
  pages={211-3}
}
Thrombotic thrombocytopenic purpura-hemolytic uremic syndrome (TTP-HUS) is a rare condition that is severe and may be fatal. Adverse reactions to drugs increasingly are reported as probable causes of TTP-HUS. Many chemotherapeutic agents have also been implicated in causing TTP-HUS. We reported a woman with metastatic renal cell carcinoma who presented with TTP-HUS associated with sunitinib. She had gross hematuria and generalized edema. The hemoglobin concentration was 8.9 g/dl and the… CONTINUE READING
12 Citations
12 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 12 references

Similar Papers

Loading similar papers…